# SDR IPXA2014040782563

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

C - HYD QTY DECREASED TO .07 QTY STABLE WITH SYSTEM PUMPS OFF.  R & R NR 9 SPOILER ACTUATOR IAW AMM 27-61-02.  OPS AND LEAK CHECKED OK.
